# SDR J6B2025F00001

- Difficulty date: January 15, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER AFT CORNER SEAL RETAINER GOUGED.    (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
